It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Liver & Pancreas Disorders Board Index
Pages: 1Showing 1 - 13 of 13 for what can cause your bilirubin to go up. (0.486 seconds)


... go up enough to make the person look slightly jaundiced, but again, this is a totally benign condition as long as all the other stuff has been ruled out, and in your case it looks like it has. ... (3 replies)
... One thing that all patients presenting to a physician need to know is that doctors don't diagnose people based on the symptoms alone. ... (3 replies)
... You really don't know how appreciative I am that you took the time to respond and are concerned. ... (6 replies)

... Hi Minx65. I'm not a doctor, but I do have A couple of thoughts on your post... ... (10 replies)
... (3 replies)
... and when you just have any labs that go out of range, you just really need to keep track of your OWN numbers that can also be used as a comparritve to the others? ... (3 replies)
... w. our son was showing some real subtle symptoms like occasional tummy aches along with occasional nose bleeds. he actually saw an NP too for his sports physical to play football and ONLY because he suddenly didn't 'feel" like playing at the last minute is the reason he is alive today at all. ... (3 replies)
... arre story to say the least.do you have all copies of all testing including radiology reports and most importantly blood work? ... (22 replies)
... I had chest pain 4 months ago and ended up in the ER where the dr incidentally found a liver mass in the right lobe, very small at 1 CM as well as elevated liver enzymes. ... (3 replies)
... just what did your bloodwork say about your overall liver functions? ... (2 replies)
... it kind of comes down to a couple of factors really. number one,how long have you been taking what i am assuming is tylenol based meds? ... (9 replies)
... if this is the first time that your husband has had high levels of enzymes it could be due to an infection where your liver is working to clean the blood. This could cause higher levels of AST and ALT. Taking aspirin or other meds could increase the levels. ... (8 replies)
... The reason your doctor did all those tests was because it's important to rule out medical causes of depression before concluding that it's psychiatric in nature. ... (2 replies)


Associated Tags: anxiety, drug/drinking fatty liver, fatty liver, gall stones, heavy duty doeseage of depakote, liver enzymes

Pages: 1

All times are GMT -7. The time now is 04:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!